How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28689
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

Ive recently started using a cpap machine and my chest has

Customer Question

ive recently started using a cpap machine and my chest has been hurting/burning ever since. I started taking prevacit for heartburn and it helped at first but now it stopped working
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
You are likely ingesting too much air under pressure from the cpap machine.
This can cause acid reflux as the lower esophageal sphincter kept open inappropriately.
To encounter problem, you will need:
1. a chinstrap to prevent air ingestion
2. Reduce the pressure; if you are on 10 now, should be reduced to 8 for example.
3. Increase the prevacid dose.
Please discuss with your doctor soon.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****